Tags

Type your tag names separated by a space and hit enter

Irreversible sensorineural hearing loss as a result of azithromycin ototoxicity. A case report.
Ann Otol Rhinol Laryngol. 2000 Apr; 109(4):435-7.AO

Abstract

Azithromycin, an azalide antibiotic, rarely causes ototoxicity. According to the few reports in existence, azithromycin-induced ototoxicity occurred following prolonged high-dose therapy in patients with acquired immunodeficiency syndrome and resulted in a reversible sensorineural hearing loss. We present a case of irreversible sensorineural hearing loss due to azithromycin ototoxicity in an otherwise healthy woman following low-dose exposure to azithromycin.

Authors+Show Affiliations

Division of Head and Neck Surgery, University of California-San Diego, USA.No affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

10778901

Citation

Ress, B D., and E M. Gross. "Irreversible Sensorineural Hearing Loss as a Result of Azithromycin Ototoxicity. a Case Report." The Annals of Otology, Rhinology, and Laryngology, vol. 109, no. 4, 2000, pp. 435-7.
Ress BD, Gross EM. Irreversible sensorineural hearing loss as a result of azithromycin ototoxicity. A case report. Ann Otol Rhinol Laryngol. 2000;109(4):435-7.
Ress, B. D., & Gross, E. M. (2000). Irreversible sensorineural hearing loss as a result of azithromycin ototoxicity. A case report. The Annals of Otology, Rhinology, and Laryngology, 109(4), 435-7.
Ress BD, Gross EM. Irreversible Sensorineural Hearing Loss as a Result of Azithromycin Ototoxicity. a Case Report. Ann Otol Rhinol Laryngol. 2000;109(4):435-7. PubMed PMID: 10778901.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Irreversible sensorineural hearing loss as a result of azithromycin ototoxicity. A case report. AU - Ress,B D, AU - Gross,E M, PY - 2000/4/25/pubmed PY - 2000/4/25/medline PY - 2000/4/25/entrez SP - 435 EP - 7 JF - The Annals of otology, rhinology, and laryngology JO - Ann Otol Rhinol Laryngol VL - 109 IS - 4 N2 - Azithromycin, an azalide antibiotic, rarely causes ototoxicity. According to the few reports in existence, azithromycin-induced ototoxicity occurred following prolonged high-dose therapy in patients with acquired immunodeficiency syndrome and resulted in a reversible sensorineural hearing loss. We present a case of irreversible sensorineural hearing loss due to azithromycin ototoxicity in an otherwise healthy woman following low-dose exposure to azithromycin. SN - 0003-4894 UR - https://www.unboundmedicine.com/medline/citation/10778901/Irreversible_sensorineural_hearing_loss_as_a_result_of_azithromycin_ototoxicity__A_case_report_ L2 - https://journals.sagepub.com/doi/10.1177/000348940010900416?url_ver=Z39.88-2003&rfr_id=ori:rid:crossref.org&rfr_dat=cr_pub=pubmed DB - PRIME DP - Unbound Medicine ER -